مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

Persian Verion

مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

video

مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

sound

مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

Persian Version

مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

View:

714
مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

Download:

156
مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

Cites:

Information Journal Paper

Title

PROGRESSIVE TYPE II CENSORED ORDER STATISTICS AND THEIR CONCOMITANTS: SOME STOCHASTIC COMPARISONS RESULTS

Pages

  111-124

Abstract

 In this paper we prove some stochastic comparisons results for progressive type II censored order statistics. The problem of stochastically comparing concomitants of the two progressive type II censored order statistics with possibly different schemes, under different kinds of dependence between X and Y is considered and it is proved that if Y is stochastically increasing (decreasing) in X, in some senses, then the concomitant variables Y R[i:n]’s are stochastically increasing (decreasing) according to USUAL STOCHASTIC ORDERING, HAZARD RATE ORDERING, LIKELIHOOD RATIO ORDERING, mean residual life ordering and DISPERSIVE ORDERING.

Cites

  • No record.
  • References

  • No record.
  • Cite

    APA: Copy

    IZADI, M., & KHALEDI, B.A.D.. (2007). PROGRESSIVE TYPE II CENSORED ORDER STATISTICS AND THEIR CONCOMITANTS: SOME STOCHASTIC COMPARISONS RESULTS. JOURNAL OF THE IRANIAN STATISTICAL SOCIETY (JIRSS), 6(2), 111-124. SID. https://sid.ir/paper/117814/en

    Vancouver: Copy

    IZADI M., KHALEDI B.A.D.. PROGRESSIVE TYPE II CENSORED ORDER STATISTICS AND THEIR CONCOMITANTS: SOME STOCHASTIC COMPARISONS RESULTS. JOURNAL OF THE IRANIAN STATISTICAL SOCIETY (JIRSS)[Internet]. 2007;6(2):111-124. Available from: https://sid.ir/paper/117814/en

    IEEE: Copy

    M. IZADI, and B.A.D. KHALEDI, “PROGRESSIVE TYPE II CENSORED ORDER STATISTICS AND THEIR CONCOMITANTS: SOME STOCHASTIC COMPARISONS RESULTS,” JOURNAL OF THE IRANIAN STATISTICAL SOCIETY (JIRSS), vol. 6, no. 2, pp. 111–124, 2007, [Online]. Available: https://sid.ir/paper/117814/en

    Related Journal Papers

    Related Seminar Papers

  • No record.
  • Related Plans

  • No record.
  • Recommended Workshops






    Move to top
    telegram sharing button
    whatsapp sharing button
    linkedin sharing button
    twitter sharing button
    email sharing button
    email sharing button
    email sharing button
    sharethis sharing button